Boundary regularity criteria for suitable weak solutions of the magnetohydrodynamic equations

Kyungkeun Kang, Jae Myoung Kim

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We present some new regularity criteria for suitable weak solutions of magnetohydrodynamic equations near boundary in dimension three. We prove that suitable weak solutions are Hölder continuous near boundary provided that either the scaled Lx,tp,q-norm of the velocity with 3/. p+. 2/. q≤. 2, 2<. q<. ∞, or the scaled Lx,tp,q-norm of the vorticity with 3/. p+. 2/. q≤. 3, 2<. q<. ∞ are sufficiently small near the boundary.

Original languageEnglish
Pages (from-to)99-120
Number of pages22
JournalJournal of Functional Analysis
Volume266
Issue number1
DOIs
Publication statusPublished - 2014 Jan 1

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Boundary regularity criteria for suitable weak solutions of the magnetohydrodynamic equations'. Together they form a unique fingerprint.

  • Cite this